# SDR 2006UALA00475

- Difficulty date: March 12, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N816UA
- Make and model: Airbus A319-131
- Aircraft serial: 871
- Aircraft time: 26,216 hours, 9,963 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulty
- Location: Aft Left
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFTER REPLACING BATTERY IN REAR EPSU, PTP TEST DISPLAYS *EPSU AFT L*.    REPLACED POWER SUPPLY. TESTED THROUGH PTP AND GOT GREEN OK LIGHT AND TEST OK MESSAGE.
